Alert archive / Colorado / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 15, NWS Goodland, KS
NWS Goodland, KS issued this severe thunderstorm warning at Apr 15, 2016, 5:55 PM MDT for Yuma County, Colorado. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 15, 2016, 5:55 PM MDT (23:55 UTC)
- Expired
- Apr 15, 2016, 6:45 PM MDT
- In force
- 50 min
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 70.0 mph
County Yuma County, CO
The radar
The Goodland radar (KGLD), 60 km from the middle of the area, began a volume at 23:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 15, 1:51 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 11.9 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1499 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 79 m²/s²
- 0-3 km storm-relative helicity
- 195 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
929
WUUS53 KGLD 152355
SVRGLD
COC125-160045-
/O.NEW.KGLD.SV.W.0015.160415T2355Z-160416T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
555 PM MDT FRI APR 15 2016
THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN YUMA COUNTY IN NORTHEASTERN COLORADO...
* UNTIL 645 PM MDT
* AT 555 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTH OF
BONNY RESERVOIR...MOVING NORTHEAST AT 40 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS...AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
BONNY RESERVOIR...HALE...IDALIA AND BEECHER ISLAND.
THIS INCLUDES HIGHWAY 385 BETWEEN MILE MARKERS 209 AND 210...AND
BETWEEN MILE MARKERS 212 AND 231.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3988 10205 3977 10205 3957 10215 3957 10220
3965 10242 3989 10229 3993 10219
TIME...MOT...LOC 2355Z 204DEG 34KT 3970 10222
HAIL...1.75IN
WIND...70MPH
$$
JN2 follow-up statements
807
WWUS53 KGLD 160015
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
615 PM MDT FRI APR 15 2016
COC125-160045-
/O.CON.KGLD.SV.W.0015.000000T0000Z-160416T0045Z/
YUMA CO-
615 PM MDT FRI APR 15 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM MDT
FOR SOUTHEASTERN YUMA COUNTY...
AT 614 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 13 MILES SOUTHWEST
OF HAIGLER...OR 15 MILES SOUTH OF WRAY...MOVING NORTHEAST AT 40 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS...AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
BONNY RESERVOIR...HALE...IDALIA AND BEECHER ISLAND.
THIS INCLUDES HIGHWAY 385 BETWEEN MILE MARKERS 209 AND 210...AND
BETWEEN MILE MARKERS 212 AND 231.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3988 10205 3977 10205 3957 10215 3957 10220
3965 10242 3989 10229 3993 10219
TIME...MOT...LOC 0014Z 204DEG 34KT 3987 10212
HAIL...1.75IN
WIND...70MPH
$$
JN224
WWUS53 KGLD 160039
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
639 PM MDT FRI APR 15 2016
COC125-160049-
/O.EXP.KGLD.SV.W.0015.000000T0000Z-160416T0045Z/
YUMA CO-
639 PM MDT FRI APR 15 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN YUMA COUNTY WILL
EXPIRE AT 645 PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR
NORTHEASTERN COLORADO...AND NORTHWESTERN KANSAS.
LAT...LON 3988 10205 3977 10205 3957 10215 3957 10220
3965 10242 3989 10229 3993 10219
TIME...MOT...LOC 0031Z 204DEG 34KT 3987 10212
$$
TL JNWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 15, 5:17 PM MDT, 38 minutes earlier.
Area forecast discussion, Apr 15, 5:17 PM MDT, 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GOODLAND KS 517 PM MDT FRI APR 15 2016 .SHORT TERM...(THIS EVENING THROUGH SATURDAY) ISSUED AT 205 PM MDT FRI APR 15 2016 SEVERE THUNDERSTORM WATCH 090 IN EFFECT THROUGH 02Z SATURDAY...NEW ZONES HAVE BEEN ISSUED FOR TONIGHT A VERY SLOW MOVING LOW PRESSURE SYSTEM WILL INFLUENCE THE REGION OVER THE NEXT SEVERAL DAYS. OMEGA BLOCK PATTERN OVER THE EASTERN US WILL KEEP THE SYSTEM FROM MOVING OUT OF THE PLAINS THROUGH AT LEAST MONDAY. TODAY AND TONIGHT...THUNDERSTORMS WILL FORM THIS AFTERNOON ALONG A FRONTAL BOUNDARY THAT PRECEDES THE MAIN SYSTEM. STORM MOTION ALONG THE LINE WILL BE IN THE 30 TO 40KT RANGE HOWEVER TRAINING IS POSSIBLE DUE TO SLOW BOUNDARY MOVEMENT. CAPE VALUES PEAK AROUND 20Z AT 1200 TO 2000 J/KG IN EASTERN COLORADO AND WESTERN KANSAS WITH 0 TO 6KM SHEAR IN THE 35 TO 40KT RANGE DURING THIS TIME. MUCH OF THE SEVERE RISK WILL BE IN THE LATE AFTERNOON TO EARLY EVENING AND WILL CONSIST OF HAIL AND DAMAGING WINDS BUT ISOLATED TORNADOES CANNOT BE RULED OUT. THE 0 TO 1KM SHEAR IS AROUND 15KT DURING THIS TIME FRAME. THE FRONT WILL NOT MOVE VERY FAR EASTWARD UNTIL THE MAIN SYSTEM OVERTAKES IT AND DOMINATES THE WEATHER PATTERN GOING FORWARD INTO THE OVERNIGHT HOURS. SATURDAY...WIDESPREAD SHOWERS AND EMBEDDED THUNDERSTORMS WILL MOVE ACROSS THE REGION AS SEVERAL H7 SHORTWAVE TROUGHS ROTATE AROUND A LARGE AND SLOW MOVING AREA OF LOW PRESSURE SITUATED OVER SOUTHERN COLORADO. AREAS OF MODERATE TO HEAVY RAIN ARE LIKELY THROUGH THE DAY ON SATURDAY WITH RAINFALL TOTALS EXPECTED TO BE IN THE 3 TO 6 INCH RANGE. .LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY) ISSUED AT 237 PM MDT FRI APR 15 2016 THE UPPER LOW OVER THE 4-CORNERS AREA SATURDAY NIGHT WILL SHIFT NORTH INTO WESTERN COLORADO SUNDAY AND THEN INTO SOUTHWEST WYOMING MONDAY. A COLD FRONT WILL DIVE SOUTH INTO EASTERN COLORADO SATURDAY EVENING AND ACROSS THE REST OF THE FA THROUGH SUNDAY. SURFACE HIGH PRESSURE WILL BUILD INTO THE REGION BEHIND THE FRONT SUNDAY NIGHT AND MONDAY. THE RAIN/SNOW LINE WILL FLUCTUATE BACK AND FORTH ACROSS EASTERN COLORADO INTO NORTHWEST KANSAS SATURDAY NIGHT THROUGH MONDAY NIGHT. AT TIMES PRECIPITATION WILL BE ALL SNOW ACROSS EASTERN COLORADO AND ESPECIALLY YUMA COUNTY WHERE TEMPERATURES WILL BE MOST CONDUCIVE TO SNOW. THE GFS AND NAM ARE BOTH INDICATING A DRY SLOT MOVING UP THROUGH THE WESTERN PORTION OF THE FA SATURDAY NIGHT AND AGAIN SUNDAY NIGHT. DUE TO THIS NEW FEATURE, CONFIDENCE IS LOWER WITH PRECIPITATION DURING THOSE TIMES. CONSEQUENTLY POPS WILL BE LOWERED SOME. PERIODS OF RAIN SHOWERS WITH ISOLATED THUNDERSTORMS ARE STILL EXPECTED OVER THE FA. SNOWFALL AMOUNTS WILL STILL RANGE FROM A FEW TENTHS OVER SOUTHERN AREAS OF EASTERN COLORADO TO AS MUCH AS 3 INCHES OVER NORTHWEST YUMA COUNTY. SINCE THIS SNOW SHOULD COME TWO SEPARATE NIGHTS WITH PERIODS OF RAIN AND SNOW BETWEEN, THERE SHOULD BE LOTS OF MELTING AND SETTLING. WIND SPEEDS SHOULD GENERALLY RANGE FROM 15 TO 25 MPH AND WITH LOW AMOUNTS OF WET AND MELTING SNOW DO NOT ANTICIPATE THAT ANY HIGHLIGHTS WILL BE NEEDED. MAX TEMPERATURES SHOULD RANGE FROM THE 40S TO THE MID 50S FROM WEST TO EAST SUNDAY AND MONDAY. MIN TEMPERATURES SATURDAY NIGHT SHOULD RANGE FROM THE MID 30S IN THE WEST TO AROUND 50 IN THE EAST. MIN TEMPERATURES SUNDAY NIGHT SHOULD RANGE FROM THE MID 30S TO THE LOWER 40S. IN THE EXTENDED...(MONDAY NIGHT THROUGH FRIDAY)...THE UPPER LOW OVER WYOMING WILL MOVE INTO THE NEBRASKA PANHANDLE TUESDAY AND CENTRAL NEBRASKA TUESDAY NIGHT/WEDNESDAY. THE UPPER LOW WILL SHIFT EAST WEDNESDAY NIGHT/THURSDAY AS A RIDGE MOVES INTO THE ROCKIES. THE RIDGE WILL MOVE INTO THE PLAINS THURSDAY NIGHT/FRIDAY. THE SURFACE HIGH WILL CONTINUE OVER THE AREA WITH A SURFACE LOW IN NEBRASKA. A TROUGH WILL EXTEND SOUTHWEST FROM THE LOW INTO NORTHEAST COLORADO TUESDAY NIGHT. THIS TROUGH WILL SHIFT EAST WEDNESDAY FOLLOWED BY HIGH PRESSURE THURSDAY/FRIDAY. THE UPPER LOW WILL CONTINUE TO BRING A CHANCE OF SHOWERS THROUGH WEDNESDAY NIGHT WITH POPS DECREASING TOWARD WEDNESDAY NIGHT. SUBSIDENCE AND RESULTING NIL POPS HAVE BEEN INCLUDED FOR THURSDAY AND FRIDAY AS THE RIDGE MOVES INTO THE REGION. MIN TEMPERATURES WILL RANGE FROM THE MID 30S TO THE LOWER 40S THROUGH TUESDAY NIGHT. READINGS IN THE LOWER TO MID 40S ARE EXPECTED WEDNESDAY AND THURSDAY NIGHTS. MAX TEMPERATURES WILL GO THROUGH A WARMING TREND WITH MID 50S TO LOWER 60S TUESDAY AND UPPER 70S EXPECTED FRIDAY. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SATURDAY EVENING) ISSUED AT 508 PM MDT FRI APR 15 2016 THE HRRR APPEARS TO HAVE THE BEST HANDLE ON A LINE OF CONVECTION CURRENTLY OVER EASTERN COLORADO. THE HRRR TAKES THIS LINE SLOWLY EAST THROUGH THIS EVENING AND OVERNIGHT IMPACTING KGLD AROUND 00Z AND LATER AND KMCK LATER THIS EVENING LASTING THROUGH THE OVERNIGHT. A LULL SHOULD OCCUR TOWARD SUNRISE WITH A NEW SURGE OF STORMS AFFECTING THE SITES SATURDAY AFTERNOON. CIGS WILL LOWER TO IFR AND LIFR OVERNIGHT AND SHOULD NOT IMPROVE ABOVE MVFR SATURDAY AFTERNOON. && .GLD WATCHES/WARNINGS/ADVISORIES... KS...NONE. CO...NONE. NE...NONE. && SHORT TERM...TL LONG TERM...FS AVIATION...FS
Hazardous weather outlook, Apr 15, 11:09 AM MDT, 6 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 1109 AM MDT FRI APR 15 2016 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-161715- YUMA COUNTY-KIT CARSON COUNTY-CHEYENNE COUNTY-CHEYENNE-RAWLINS- DECATUR-NORTON-SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE- GREELEY-WICHITA-DUNDY-HITCHCOCK-RED WILLOW- 1109 AM MDT FRI APR 15 2016 /1209 PM CDT FRI APR 15 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL COLORADO... EXTREME SOUTHWEST NEBRASKA AND NORTHWEST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AND EVENING...PRIMARILY WEST OF HIGHWAY 83. LARGE HAIL TO THE SIZE OF GOLF BALLS...DAMAGING WIND GUSTS TO 70 MPH AND A COUPLE TORNADOES ARE POSSIBLE. WIDESPREAD THUNDERSTORMS PRODUCING HEAVY RAINFALL AND TRAINING OVER THE SAME LOCATIONS MAY PRODUCE A FLASH FLOODING THREAT THIS EVENING INTO TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... PERIODS OF MODERATE TO HEAVY RAINFALL WILL CONTINUE ACROSS MUCH OF THE REGION INTO SUNDAY. RUNOFF FROM THUNDERSTORMS WILL CAUSE FLOODING OF LOW LYING AREAS AND DRY CREEK BEDS. RIVER FLOODING WILL ALSO BE POSSIBLE FOR LOCATIONS THAT RECEIVE SEVERAL PERIODS OF HEAVY RAIN. SNOW WILL BE POSSIBLE SATURDAY NIGHT AND SUNDAY MORNING ACROSS YUMA COUNTY COLORADO. A SHARP CUTOFF BETWEEN LITTLE TO NO SNOW AND HEAVY SNOW ACCUMULATIONS IS ANTICIPATED OVER NORTHEAST COLORADO. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED.
In the hours before
Local storm report, Apr 15, 4:22 PM MDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
422 PM MDT FRI APR 15 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0421 PM FLASH FLOOD 9 NNE KIT CARSON 38.88N 102.73W
04/15/2016 CHEYENNE CO CO-OP OBSERVER
REPORT OF CREEK RUNNING GOOD WITH RUN OFF CROSS THE
ROADS.
&&
BWARRENSpecial weather statement, Apr 15, 4:31 PM MDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 431 PM MDT FRI APR 15 2016 COZ090-KSZ001-NEZ079-152315- YUMA COUNTY CO-CHEYENNE KS-DUNDY NE- 431 PM MDT FRI APR 15 2016 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL YUMA COUNTY IN NORTHEASTERN COLORADO...NORTHWESTERN CHEYENNE COUNTY IN NORTHWESTERN KANSAS AND WESTERN DUNDY COUNTIES IN SOUTHWESTERN NEBRASKA UNTIL 515 PM MDT/615 PM CDT/... AT 430 PM MDT/530 PM CDT/...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4 MILES NORTHWEST OF HAIGLER...OR 11 MILES EAST OF WRAY... MOVING NORTH AT 45 MPH. NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... HAIGLER AND LAIRD. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT/1000 PM CDT/ FOR NORTHEASTERN COLORADO...NORTHWESTERN KANSAS...AND SOUTHWESTERN NEBRASKA. LAT...LON 4029 10173 3997 10194 4001 10215 4030 10208 TIME...MOT...LOC 2230Z 201DEG 37KT 4005 10201 JN
Local storm report, Apr 15, 4:48 PM MDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
448 PM MDT FRI APR 15 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0441 PM HAIL 5 ENE KIT CARSON 38.79N 102.71W
04/15/2016 E1.75 INCH CHEYENNE CO PUBLIC
&&
BWARRENLocal storm report, Apr 15, 5:23 PM MDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
523 PM MDT FRI APR 15 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM HAIL 7 NNE BETHUNE 39.39N 102.37W
04/15/2016 M1.00 INCH KIT CARSON CO TRAINED SPOTTER
&&
TLYNCHSpecial weather statement, Apr 15, 5:43 PM MDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
543 PM MDT FRI APR 15 2016
COZ092-160000-
CHEYENNE COUNTY CO-
543 PM MDT FRI APR 15 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL CHEYENNE COUNTY IN
EAST CENTRAL COLORADO UNTIL 600 PM MDT...
AT 543 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4
MILES SOUTH OF KIT CARSON...OR 24 MILES WEST OF CHEYENNE WELLS...MOVING
NORTH AT 35 MPH.
NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
KIT CARSON.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR
EAST CENTRAL COLORADO.
LAT...LON 3892 10291 3890 10257 3861 10266 3861 10269
3863 10289
TIME...MOT...LOC 2343Z 185DEG 29KT 3870 10277
JRMLocal storm report, Apr 15, 5:53 PM MDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
553 PM MDT FRI APR 15 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0523 PM HAIL 11 N BURLINGTON 39.47N 102.30W
04/15/2016 E1.75 INCH KIT CARSON CO TRAINED SPOTTER
TIME ESTIMATED FROM RADAR.
&&
JMARTINThe office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 15, 2:24 PM MDT | Special Weather Statement | GLD | Cheyenne | 51 min |
| Apr 15, 2:49 PM MDT | Severe Thunderstorm Warning | GLD | Cheyenne | 41 min |
| Apr 15, 3:01 PM MDT | Severe Thunderstorm Warning | GLD | Cheyenne | 44 min |
| Apr 15, 3:05 PM MDT | Severe Thunderstorm Warning | GLD | Kit Carson | 25 min |
| Apr 15, 3:21 PM MDT | Tornado Warning | GLD | Cheyenne | 24 min |
| Apr 15, 3:28 PM MDT | Severe Thunderstorm Warning | GLD | Kit Carson | 17 min |
| Apr 15, 3:40 PM MDT | Severe Thunderstorm Warning | GLD | Yuma | 24 min |
| Apr 15, 3:43 PM MDT | Severe Thunderstorm Warning | GLD | Cheyenne | 32 min |
| Apr 15, 3:50 PM MDT | Severe Thunderstorm Warning | GLD | Kit Carson | 40 min |
| Apr 15, 4:01 PM MDT | Flash Flood Warning | GLD | Cheyenne | 3 hr |
| Apr 15, 4:08 PM MDT | Severe Thunderstorm Warning | GLD | Cheyenne | 37 min |
| Apr 15, 4:16 PM MDT | Flash Flood Warning | GLD | Cheyenne, Kit Carson | 3 hr |
| Apr 15, 4:25 PM MDT | Severe Thunderstorm Warning | GLD | Cheyenne, Kit Carson | 50 min |
| Apr 15, 4:26 PM MDT | Severe Thunderstorm Warning | GLD | Cheyenne, Kit Carson | 49 min |
| Apr 15, 4:38 PM MDT | Severe Thunderstorm Warning | GLD | Yuma | 19 min |
| Apr 15, 4:40 PM MDT | Severe Thunderstorm Warning | GLD | Cheyenne, Kit Carson | 50 min |
| Apr 15, 4:41 PM MDT | Tornado Warning | GLD | Kit Carson | 34 min |
| Apr 15, 5:04 PM MDT | Tornado Warning | GLD | Kit Carson | 26 min |
| Apr 15, 5:25 PM MDT | Severe Thunderstorm Warning | GLD | Kit Carson, Yuma | 50 min |
| Apr 15, 5:29 PM MDT | Severe Thunderstorm Warning | GLD | Cheyenne, Kit Carson | 46 min |
| Apr 15, 5:43 PM MDT | Special Weather Statement | GLD | Cheyenne | 17 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.